# SDR IPXA2022121989142

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,575 hours, 14,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SLIDE ACCUMULATOR PRESSURE IN RED BAND.C/W INSPECTION /CHECK OF DUAL ESCAPE SLIDE OF L1 DOOR INFLATION RESERVOIR PRESSURE IAW AMM 25-61-20-06-01. FOUND TO BE NORMAL AND SERVICEABLE. THIS CLEARS M798263
